# SDR ABXA030053

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 41,641 hours, 35,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY BATTERY ASSEMBLY IAW B767 MM. OPS CHECKED GOOD.
